# SDR SCNA95284

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE AFT CARGO DOOR WAS FOUND WITH A .75 INCH CRACK IN THE AFT DOOR PAN.  THE CRACK EXTENDED FROM AN EXISTING FASTENER HOLE TO THE AFT EDGE OF THE PAN.  THE DAMAGE WAS CUTOUT, A FILLER AND DOUBLER INSTALLED PER DC-10 SRM, VOL 1 CH 52-10-00, FIGURE 7.
